Characterizations of scale mixtures of gamma processes in terms of sufficiency and isotropy

JM van Noortwijk, RM Cooke, JK Misiewicz

    Research output: Contribution to journalArticleScientific

    1 Citation (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)1469-1475
    Number of pages7
    JournalJournal of Mathematical Sciences: a translation of selected Russian-language serial publications in mathematics
    Issue number4
    Publication statusPublished - 2000


    • ZX Int.klas.verslagjaar < 2002

    Cite this